Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/8983
DC FieldValueLanguage
dc.contributor.authorBarbeiro, Sílvia-
dc.date.accessioned2009-02-10T15:45:19Z-
dc.date.available2009-02-10T15:45:19Z-
dc.date.issued2008en_US
dc.identifier.citationNumerical Functional Analysis and Optimization - Taylor & Francis. 29:5 (2008) 491-506en_US
dc.identifier.urihttp://hdl.handle.net/10316/8983-
dc.description.abstractCompactness of embeddings in discrete counterparts of Sobolev spaces is considered. We study the embeddings in spaces of cell-centered grid functions, in one- and two-dimensional domains. No restrictions are made on the mesh-ratios of the underlying meshes.en_US
dc.description.urihttp://www.informaworld.com/10.1080/01630560802099092en_US
dc.language.isoengeng
dc.rightsopenAccesseng
dc.titleDiscretely Compact Embeddings of Spaces of Cell-Centered Grid Functionsen_US
dc.typearticleen_US
uc.controloAutoridadeSim-
item.fulltextCom Texto completo-
item.languageiso639-1en-
item.grantfulltextopen-
crisitem.author.deptFaculdade de Ciências e Tecnologia, Universidade de Coimbra-
crisitem.author.parentdeptUniversidade de Coimbra-
crisitem.author.researchunitCenter for Mathematics, University of Coimbra-
crisitem.author.orcid0000-0002-2651-5083-
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
obra.pdf120.86 kBAdobe PDFView/Open
Show simple item record

Page view(s)

146
checked on Aug 5, 2020

Download(s)

106
checked on Aug 5, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.